Medical Questions > Womens Health > Birth Control Forum

Late period, odorless white discharge?

Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...
Okay so, a little backstory first.
I took Plan B back in February because of a slip-up with my boyfriend. Penetration was probably less than a minute and there was no 'finishing', but I took it just in case. Had a little spotting for a few days, then had my period like normal.
Haven't had sex since then.

I'm kinda overdue for my period this month. In March, my period ended around the 9th of the month. I completely forgot to mark down the day it happened, but I assume it was around the 4th or 5th of that month. It's now the 18th and no spotting or period. About 5 or 6 days ago, I started having some very small cramps like I normally do before I start and I'm having a bit of white odorless discharge with maybe liiiike, a faint bit of itching (but not nearly enough to think it's a yeast infection. Not even close). There's really nothing different I'm feeling though that could lead me to believe I could possibly be pregnant (no back pain, no increased appetite, no nausea, no more tired than I normally am, etc).

I've been told that Plan B can REALLY mess up your period cycle because of the large dose of hormones and can delay your period after the first one you have.
Would it be wise to take a pregnancy test anyway? And what if it comes up negative? Should I just go about seeing a doctor or just...relax and let things take their course?

Any help would be lovely. Thank you~
Did you find this post helpful?
|

User Profile
replied April 19th, 2017
Sometimes, emergency contraception can change the length of your monthly menstrual cycle, making your next period come as much as a week earlier or a week later than usual. Some women also find that the hormones in the pills can cause unexpected bleeding, but this is not a common or serious side effect. If your next period is late, you might consider getting a pregnancy test.
If you’ve taken Plan B, it’s a good idea to schedule an appointment with your doctor within three weeks of taking it. They’ll be able to tell you whether or not the medication has been effective much quicker than a home pregnancy test. By visiting your doctor, you’ll be able to know for sure and then you can stop worrying about when your period will come. Remember, stress can also make your period late or could cause you to skip your period entirely. If you’re stressing over a late period, you may be delaying it further. Have patience. Your cycle will get back on track. It just takes a little time.
|
Did you find this post helpful?